# SDR HEEA0013478

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266009
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT INDICATE.
